HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋大学研究年報. 経済学研究 = Hitotsubashi University research series. economics >
05巻 (1961) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HNkeizai00005a0010.pdf2679KbAdobe PDF
Title: 正規回帰論における共分散・重共分散分析法
Authors: 磯野, 修
Issue Date: 20-Mar-1961
Publisher: 一橋大學
Citation: 一橋大學研究年報. 經濟學研究
Volume: 5
Start Page: 1
End Page: 100
Language: jpn
DOI: 10.15057/9392
Text Version: publisher
Appears in Collections:05巻 (1961)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback